Entertainment News

How Nigerian dancer Kaffy escaped near-death

kaffy

Nigerian dancer Kaffy Shafau has shared experience with near-death and advised her fans and followers to be careful with any drug they are given.

In a post shared on Instagram, Kaffy said people could be lethargically allergic to some drugs without knowing.

She expressed appreciation to her fans and friends for the rapid response and recuse after taking a drug she was allergic to.

She wrote: I’m grateful for life today! I was near-death. Pls be careful with any drug you are given. You could be lethargically allergic without knowing.

Thank you @hexacarehealthclinics for the rapid response. My sister @bimboshafau @kofunjo @molawaolawale @gatson.ol my brother Owolabi , every other person not on IG who came to the rescue . @abimbolarain.

Recounting her ordeal after taking the drug, Kaffy said her lungs were collapsing, eyes changing colours, belly swelling and taking breath feels like she was slipping into a dangerous sleep.

Kaffy expressed appreciation to God for another chance noting that many people do not make it through avoidable deaths.

She wrote: Lungs collapsing. Eyes changing color. Belly swelling. Taking breathe feeling like. I was slipping into the dangerous sleep. But MERCY SAID NO !

Thank you God for another chance . A lot don’t make it through these avoidable deaths . I am not better than them , I am grateful for your MERCY , NOT TODAY said the LORD! Be careful some medication can be lethargic to your system there are allergies we might not know of. God protect you all!

Kaffy
Click to comment
To Top